# SDR ASAA2014040707471

- Difficulty date: April 7, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 4,251 hours, 1,334 cycles
- Engine: Cfmint CFM567B27
- Engine time: 4,251 hours, 1,334 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FWD SUMP CHIP DETECTOR FOUND WITH A LARGE FERROUS CHIP.  ACFT GROUNDED. CHIP IDENTIFIED AS SEAL, ANTI-ROTATION TAB.  CAN BE MISSING IAW AGB/TGB MANUAL.   R & R SCAVENGE OIL FILTER IAW AMM 79-21-04.  R & R STARTER MAGNETIC PLUG IAW AMM 80-11-01. DISCOVERED NR 2 ENGINE HAS SHAVINGS IN FLAME ARRESTOR, REPLACED NR 2 ENGINE IAW T/C 78471001.
